# SDR CA000928044

- Difficulty date: September 28, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 18,131 hours
- Engine: Pwa PT6A28
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Brace
- Part number: 998100287
- Condition: Cracked
- Location: Brace
- Component: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED WAS FOUND THROUGH EDDY CURRENT TESTING.  (X)
